# SDR DALA2023102308704

- Difficulty date: October 23, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 62,608 hours, 44,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE SERVICE CHECK, MAINTENANCE FOUND THE L-1 DOOR FWD EXIT LIGHT AND THE R-1 DOOR AFT EXIT LIGHT EACH INOPERATIVE. THE POWER SUPPLY WAS REPLACED PER B717 AMM 33-51. OPERATIONAL CHECK WAS NORMAL. THE AIRCRAFT HAS RETURNED TO SERVICE. (LP #4547645)
